Author Topic: Tapering off Ativan Support Thread  (Read 480475 times)

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9450 on: August 03, 2020, 04:53:58 pm »
im hoping by this time next summer we can pick a spot and all get together...  we need to take a stand against these doctors doing this..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9451 on: August 03, 2020, 09:41:06 pm »
[...]

I had the exact same experience. Was on cruise ship trapped. Given 30 1 mg Ativan to [...]. When I got home and tried to stop All h broke loose. I got my [...] to prescribe .5 pills and tapered down to .1 by [...] and jumped. Have had some good windows since then but still some waves. Congratulations on getting off
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9452 on: August 03, 2020, 11:18:34 pm »
awesome..  who else in in..

here [...] my interview I did with Geraldine Burns in mid [...] of this year..  she [...] wonderful

https://youtu.be/phL7SE4GqLo?t=66

Excellent interview, so glad you're helping raise awareness.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9453 on: August 04, 2020, 01:03:15 am »
[...]

I had the exact same experience. Was on cruise ship trapped. Given 30 1 mg Ativan to [...]. When I got home and tried to stop All h broke loose. I got my [...] to prescribe .5 pills and tapered down to .1 by [...] and jumped. Have had some good windows since then but still some waves. Congratulations on getting off

you were trapped on the Cruise Ship because of COVID?  don't tell me they were handing out Benzos to the passengers..  if so that [...] criminal..  like me I'm sure you had no clue about dependency 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9454 on: August 04, 2020, 03:06:24 pm »
Well, sometimes we surprise even ourselves. Yesterday, I unknowingly took my last dose of [...].  I had all three doses for the day ready, but I wanted to [...] to go to two. It got to be afternoon dose time, and I just let it pass. When it came time for the night time dose, I felt more tired than in need of my dose. So, I let it go too. I assumed Id take my morning dose [...]. Another nope.

After holding awhile at .025, I ended up dropping to .02 a few days, .014 a day, and then ending on one day of .006mg.

Not the systematic ending Id built up to, but here I am. I am 27 hours from my last dose, and I feel mostly fine. I have lingering skin burning, some intermittent air hunger, and morning cortisol rushes...all of which have been here since my antibiotic reaction.

Thank you all for your support. Its a big day. 💙
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9455 on: August 04, 2020, 03:15:41 pm »
Welcome to the other side
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9456 on: August 04, 2020, 03:39:16 pm »
[...]... celebrating with you [...].... way to go!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9457 on: August 04, 2020, 06:23:16 pm »
 :yippee: :yippee:  [...], you did it!!  Congratulations on joining the benzo free world.  [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9458 on: August 04, 2020, 10:18:29 pm »

Congratualtions [...]!  Benzo Free!

You made it. No more cutting, mixing or worrying about dose time.  You have had a taper by the book. You are an inspiration to all of us. Always giving support and caring about others even on your rough days. I know the last bit has been rough. That benzo just had to get that last bit in there but you beat it.  :boxer: Praying for days of peace and quick [...]. :hug:  :smitten:

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #9459 on: August 04, 2020, 11:22:16 pm »
You deserve to celebrate, [...]! So extremely [...] for you! Enjoy this feeling of success!!!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.